Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Gao, Y, Li, L, and Liu, J-G. "A Dispersive Regularization for the Modified Camassa--Holm Equation." Siam Journal on Mathematical Analysis 50.3 (January 2018): 2807-2838. Full Text

Li, L, and Liu, J-G. "A Generalized Definition of Caputo Derivatives and Its Application to Fractional ODEs." Siam Journal on Mathematical Analysis 50.3 (January 2018): 2867-2900. Full Text

Li, L, Liu, J-G, and Lu, J. "Fractional Stochastic Differential Equations Satisfying Fluctuation-Dissipation Theorem." Journal of Statistical Physics 169.2 (October 2017): 316-339. Full Text Open Access Copy

Liu, J-G, Wang, L, and Zhou, Z. "Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations." Mathematics of Computation 87.311 (September 19, 2017): 1165-1189. Full Text

Coquel, F, Jin, S, Liu, J-G, and Wang, L. "Entropic sub-cell shock capturing schemes via Jin-Xin relaxation and Glimm front sampling for scalar conservation laws." Mathematics of Computation 87.311 (September 7, 2017): 1083-1126. Full Text

Gao, Y, Ji, H, Liu, J-G, and Witelski, TP. "Global existence of solutions to a tear film model with locally elevated evaporation rates." Physica D: Nonlinear Phenomena 350 (July 2017): 13-25. Full Text

Liu, J-G, Ma, Z, and Zhou, Z. "Explicit and Implicit TVD Schemes for Conservation Laws with Caputo Derivatives." Journal of Scientific Computing 72.1 (July 2017): 291-313. Full Text

Gao, Y, Liu, J-G, and Lu, J. "Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces." Journal of Nonlinear Science 27.3 (June 2017): 873-926. Full Text Open Access Copy

Degond, P, Liu, J-G, and Pego, RL. "Coagulation–Fragmentation Model for Animal Group-Size Statistics." Journal of Nonlinear Science 27.2 (April 2017): 379-424. Full Text

Huang, H, and Liu, J-G. "Error estimate of a random particle blob method for the Keller-Segel equation." Mathematics of Computation 86.308 (February 15, 2017): 2719-2744. Full Text